# SDR ASAA2014100309289

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,981 hours, 8,984 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND.  ACFT GROUNDED.  GROUND SATCOM LOCKED PROCEDURE ACCOMPLISHED IAW QRH.  SATCOM RESTORED.
